advertisement
Question
Posted by: Brenda | 2010/05/27

scared of not having kids

Hi DR

i dont see my periods unless i use a pill and had unprotected sex with my partner but i dont fall pregnant. we been trying since December 2009 till today and no pregnancy. I consulted but the Gyno said he doesnt see anything wrong with me. i have stopped using a pill now because im tired of it,please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Brenda

You haven’t particularly been trying for a long time, as the definition of infertility is the inability to conceive after 1 year of regular intercourse. However in your particular case the fact that you don’t see any period is of concern. I think it is important for you to see your gynaecologist so that he can investigate as to why you are not seeing your menstruation.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Brenda | 2010/06/04

Thank you for the response Dr..Is there any other Gynaecologist you may know of around Midrand or Pretoria. The one i visited in Pretoria already knows i dont see my periods and never suggested anything but just told me there aint nothing wrong with me and i should just wait.please help

Reply to Brenda
Posted by: Brenda | 2010/05/27

i only used the pill for 3mnths as the DR said i must take the pill first as i have hormonal imballances,never used a pill before nor any contraceptives. i really am scared now

Reply to Brenda
Posted by: A | 2010/05/27

Hi Brenda. Sometimes you can fall pregnant soon after stopping the pill. It depends how long you''ve been on it. At other times it takes a while for your hormones etc. to normalise after stopping the pill. All the best.

Reply to A
Posted by: Brenda | 2010/05/27

i sttopped a pill 2 months back

Reply to Brenda

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement